# SDR REXA2015111101095

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK HAS MULTIPLE INDICATIONS NOTED NEXT TO FOOTPRINT OF DRAIN HOLE FITTING AT BOOST PUMP 55% FSH.  FAILED NDT INSPECTION.  COMPLIED WITH WORK PACKAGE DRAIN HOLE SURFACE INSPECTION.  REMOVED LIGHT SURFACE CORROSION IAW SRM 51-21-06.  ENGINEERING REQUIRED FOR FURTHER DISPOSITION.  COMPLIED WITH REO 601R-57-21-2374, NO LEAKS NOTED AT THIS TIME.  REPAIRED RT WING LOWER FLANK DRAIN HOLE FITTING AT BOOST PUMP IAW REO 601R-57-21-2374.  THIS IS A MAJOR REPAIR.  DTA REQUIRED WITHIN 12 MONTHS OF REPAIR.  RECORDED DTA ON AML, REFERENCE ATTACHED LOG PAGE 3258680.  COMPLIED WITH WORK PACKAGE DRAIN HOLE SURFACE INSPECTION.  REF JOB 8793815 OP 69 FOR INDICATIONS NOTED.  NO OTHER INDICATIONS NOTED.
